# SDR NSVA20070004

- Difficulty date: January 7, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 34,345 hours, 39,314 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB120101
- Part serial: 1079
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CARGO SMOKE TEST FAILED.  REMOVED AND REPLACED CARGO AFT SMOKE DETECTOR, OM CARGO OM REF WITH SMM 26-13-15-4.  OPS CHECK GOOD, PN ON/OFF CGAB1201-01, SN ON 981, SN OFF 1079.
